# SDR SWAA2013121223243

- Difficulty date: September 20, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Part number: 5971073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY FILLET FAIRING HORN ASSEMBLY SUPPORT WEB CORRODED.  R & R WEB IAW SRM.
